# SDR SWAA2019051532651

- Difficulty date: May 10, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,827 hours, 40,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100SWA
- Part serial: 35844
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER L/H LIGHTING EMERGENCY CHARGER FORWARD CIRCUIT BREAKER AT P18-3 FOUND POPPED ON PREFLIGHT.  R&R POWER SUPPLY IAW AMM.
